# SDR FDEA201107182781

- Difficulty date: July 18, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 INCH LONG CRACK ON WEB SUPPORT AT NR 1 PYLON INSIDE ACCESS 411CL BELOW FEEDER  CABLE RIB 8 COMPLIED WITH SB A300-54-6023, REV NR 1 DATED 02-27-02 RE-ENFORCEMENT OF  THE NR 1 PYLON CANTILEVER BUY ADDING DOUBLER UNDER THE HORIZ FIRE WALL AND ON   THE LONGITUDINAL VERTICAL WEBS IAW EA 6-5450-145606.
